American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael Willett. Characteristic $m$-sequences . Math. Comp. 30 (1976) 306-311. MR 0389863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vera Pless and N. J. A. Sloane. Binary self-dual codes of length 24. Bull. Amer. Math. Soc. 80 (1974) 1173-1178. MR 0689175.
Abstract, references, and article information   
View Article: PDF

[3] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia